# SDR FDEA201803270789

- Difficulty date: March 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 7,725 hours, 3,082 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 10 SLAT HAS DENTS ON T/E WEDGE UPPER SKIN FROM  INBD BETWEEN 62 INCHES & 71 INCHES.  REPAIRED THE SLAT IAW SRM 51-70-10-2R, REPAIR 2,  MAJOR REPAIR.
